The pimples were smaller and were limited to my t-zone. It is now a week after finishing my last pill and I have about 15 small pimples on my chin and 3 medium sized ones on my cheeks and a large swollen one on my forehead. I saw dermatologist last 5 days before ending my treatment and he told me to see him in 2 months. However my skin is painful. I feel like I needed a higher dose as I usually do with other medications. Please help. Thank you.
24 Year Old Female and I Just Completed a 7 Months of Accutane at 40mg/day But Am Still Breaking Out.
Doctor Answers (1)
Accutane not working
I would see your Dermatologist earlier than 2 months to discuss treatment options, which include an oral antibiotic, topicals and or more Accutane. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.